Botox Left Me with an Eyebrow Furrow

I had botox to lessen some of my lines,...

I had botox to lessen some of my lines, unfortuately I am having an adverse effect. It is causing  large furrows in my forehead.

I had botox done over 6 months ago in my forehead. The botox is still very present in my forehead, I can feel it in there all the time, and it is like the botox is moving around and causing more damage then I originally had. It is creating two very wide furrows in my forehead, and now it is also starting to create another two furrows on each side of the original furrows. I want it out of my body, is there any reverse treatment to get rid of it?

I see you live in Australia Shirley. As well as reporting to the FDA, I also reported my adverse botox event to the Australian equivalent of the FDA (the TGA). A 'Blue Card' report can be made online to the TGA at https://www.ebs.tga.gov.au/ebs/ADRS/ADRSRepo.nsf?OpenDatabase
Reply
I understand what you are going through. I experienced eyelid droop after my botox, and have been depressed everyday since. More should be done on the Dr.'s part to warn patients about potential side effects, as this can be an extremely traumatic situation. As far as the research i have done, you just need to wait for the Botox to wear off. I called Allergan yesterday, and they said that it depends on how severe your issue and how much was injected, in order to determine when it will wear off. It look like it can be anywhere from one month-3. This has cured me on my vanity, and I will NEVER touch my face again. The good news is, we will go back to normal! ane in there!!
Reply
Was this review helpful? 1 other found this helpful